# SDR 2007UALA01715

- Difficulty date: May 26, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 61,781 hours, 10,062 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: AC450012
- Condition: Out Of Adjust
- Location: Emegency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD AUTO FIRE SWITCH THREADS TOUCHING ARMING LEVER FOR OVERWING SLIDE HATCH.  ADJ SWITCHES PER MM 25-65-15.  ARMING TO BE ACCOMP ON JIC E8320-60-10.  FIRE SWITCH TOGGLE NUTS TIGHTENED SO THAT SWITCHES ARE CLEAR OF ARMING LEVER.  AIRCRAFT OK FOR SERVICE.
